View Single Post
Old 07-05-2006, 12:54 PM   #1
loulou belle's Avatar
loulou belle
Registered Users
seller
 
Join Date: Apr 2006
Location: alabama
Posts: 425
My Mood:
long cycle, clomid question LONG **Update**

I have a few questions. I have extremely long cycles, but also very irregular. Like anywhere from 28 - 50 days. My last pd was June 2. I do not think I will start for another week and a half to two weeks. I have endo, and have been ttc for almost three years. I do O, because I POAS, but that is also irregular. I have been to the OB regarding this, and through the process have had laproscopic surgery (for the endo), a very bad PAp, surgery to fix, as well as the dye test.

If I am not pg this month the dr. is talking about fertility drugs. Possibly clomid, but I was told on the phone by the nurse that "they have some new things they may want to try." Anyone have any idea what this could be?

Please no flaming. I know the side effects. I have been offered may "treatments" in the past for the endo: Lupron, BCP, and have rejected all of that. I cannot handle the side effects from even the pill. I am kinda scared about taking fertility drugs. I have one beautiful child that I am completely in love with. Maybe I was only meant to have one child? Is that my master plan? Who am I to be messing with that plan? But, I want another child. My husband wants another child. I want my child to have a sibling. Is that selfish?

We have been trying for so long that I am ready to give up. I am tired of trying every month, that perhaps, maybe, please, let this be the month. It never is. I am trying to remain hopeful, but it is wearing me out. We have taken some breaks recently.

I like to be in control of this situation, and am completely out of control. I
do not want to be a test person of a new drug. I want to know what is going on with my body.

Does anyone have any ideas? Sorry I had to vent.

****Update****

I went to the dr. this morning. She wrote me an RX for Clomid. I start taking it in two days. Hopefully, the side effects will not be too bad. We'll see what happens a month from now. Thanks for the help.

Last edited by loulou belle; 07-11-2006 at 04:49 PM. Reason: update
loulou belle is offline   Reply With Quote